# SDR AWXA200301628

- Difficulty date: December 7, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654681233
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON LT AFT LAVATORY MAIN DECK STIFFENER STRAP BS 1016 TO BS 1025, LBL 17.  MAINTENANCE REMOVED CORRODED STIFFENER STRAP BS 1016 TO BS 1025, LBL 17; FABRICATED A NEW REPLACEMENT STRAP; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 9, PG 1 & 39-41.
